# SDR MASA20220329146

- Difficulty date: October 14, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: SH67032075
- Part serial: NA
- Condition: Corroded
- Location: Btwn Fs349 & Fs3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WERE FOUND ON INTERCOSTALS (4 EIA)BETWEEN FS 349 AND FS364 AND STRGR.26R TO 26L IN REF SB 53-057C AT MAIN AVIONICS COMP.(EIE). INTERCOSTALS (2 EA) ON RBL 2 AND LBL 2 BETWEEN FS349 -FS364 WERE INSTALLED PER CRJ-900 SRM 51-42-06 AND CRJ-900 SRM 51-42-21 AND INTERCOSTALS (2EA) OF SIDE OF STGR 26RH AND 26LH BETWEEN FS349 - FS364 WAS MEASURED AND WERE FOUND WITH THE FOLLOW ORIGINAL THICNNESS IS = 0.063 IN. AND REMAINING THICKNESS IS= 0.060 IN. THEREFORE AREAS ARE WITHIN OF LIMITS PER CRJ/900 SRM 53-00-00
